MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN MDM METAL LINER; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

STRYKER ORTHOPAEDICS-MAHWAH UNKNOWN MDM METAL LINER; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Model Number 6260-9-328
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised due to dissociation of the femoral head from the poly insert, and dislocation of the poly insert from the metal liner.Patient was revised from a 28mm + 8 lfit femoral head and restoration x3 insert to new devices of the same type and size.Rep will be providing pictures and xrays.
 
Additional Manufacturer Narrative
Corrected data: update to device details, d1, d2, d4, h4 - the device has changed from a 28mm +8 lfit v40 head to an unknown mdm metal liner.Reported event: an event regarding dislocation involving an unknown mdm liner was reported.The event was confirmed via clinician review.Method & results -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted -clinician review: a review of the provided medical information by a clinical consultant indicated: no clinical or pmh, no patient demographics, no operative reports, no dated serial x-rays, no examination of explanted components.While the information provided is consistent with the stated event description, insufficient data is presented to create a medical report for this case.-product history review: could not be performed as the device lot details were not provided.-complaint history review: could not be performed as the device lot details were not provided.Conclusions: it was reported that the patient's left hip was revised due to dissociation of the femoral head from the poly insert, and dislocation of the poly insert from the metal liner.Clinician review of provided medical records indicated that the information provided is consistent with the stated event description.The exact cause of the event could not be determined because insufficient information was provided.Further information such as device lot details, clinical or patient history review (pmh), patient demographics, operative reports, dated serial x-rays, examination of explanted components are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
UNKNOWN MDM METAL LINER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11156402
Report Number0002249697-2021-00103
Device Sequence Number3381662
Product Code MEH
UDI-Device Identifier07613327013115
UDI-Public07613327013115
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number6260-9-328
Device Catalogue Number6260-9-328
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/12/2021
Supplement Report FDA Received Date03/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;